Irritable Bowel Syndrome (IBS) is a condition where you have periods of diarrhea
and constipation. I recommend that you make an appointment with your primary care doctor
or a gastroenterologist
. It sounds like you do not have regular bowel movements. You are also taking a stool softener called decussate, which is taken usually for constipation. You have brown rectal discharge. Brown discharge is not specific for IBS. People who suffer from constipation could also have brown discharge. Imagine that your colon is a tube. Hard stool that is blocking the colon has a back up of stool that cannot pass. Eventually, the stool leaks around the hard stool, which could be the brown discharge. It sounds like you have constipation currently. You should eat fiber rich foods and drink plenty of fluids. If you follow a regular healthy diet, your stool should become more solid and soft, which will alleviate the constipation that you have. Relying on doscuate should not be your primary remedy for constipation. Again, if you continue to have brown discharge or constipation, you should make an appointment with your primary care doctor or a gastroenterologist who could examine you thoroughly. They may recommend other tests or medications which could help with your symptoms. If there is any blood or dark stool, you should also contact your doctor.